# SDR ABXA9801014

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 37741187
- Condition: Cracked
- Location: Bs 1750
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CABLE FEED THRU BRACKET IS CRACKED 2 PLACES AT STATION 1750, RBL 18.  REPAIRED CABLE FEED THRU BRACKET IAW ABX REA D853-24177MR.
